Alert archive / Utah / Red Flag Warnings in 2007
Red Flag Warning 27, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Aug 9, 2007, 3:04 PM MDT. It took effect at Aug 10, 2007, 9:00 AM MDT. It was in force for 37 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2007, 3:04 PM MDT (21:04 UTC)
- In effect from
- Aug 10, 2007, 9:00 AM MDT
- Expired
- Aug 11, 2007, 10:00 PM MDT
- In force
- 37 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 092104 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 304 PM MDT THU AUG 9 2007 UTZ420-423-426-434-101000- /O.NEW.KSLC.FW.W.0027.070810T1800Z-070811T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WASATCH MOUNTAINS NORTH OF I80- WEST CENTRAL DESERTS AND MOUNTAINS- 304 PM MDT THU AUG 9 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM MDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...423...426 AND 434... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 10 PM MDT FRIDAY FOR STRONG SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR WEST-CENTRAL AND PORTIONS OF NORTHERN UTAH. THIS INCLUDES FIRE WEATHER ZONES 420...423...426 AND 434. SOUTH TO SOUTHWEST WINDS 15-25 MPH WITH GUSTS OF 30-35 MPH WILL DEVELOP AGAIN TOMORROW AFTERNOON AND EVENING ACROSS PORTIONS OF NORTHERN AND WEST-CENTRAL UTAH. IN ADDITION TO THE STRONG WINDS...RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT ACROSS THE WARNING AREA. THIS COMBINATION OF STRONG WINDS AND LOW HUMIDITY WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
000 WWUS85 KSLC 100956 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 356 AM MDT FRI AUG 10 2007 UTZ420-423-426-434-102100- /O.EXT.KSLC.FW.W.0027.070810T1500Z-070811T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WASATCH MOUNTAINS NORTH OF I80- WEST CENTRAL DESERTS AND MOUNTAINS- 356 AM MDT FRI AUG 10 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...423...426 AND 434... THE RED FLAG WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 10 PM MDT THIS EVENING FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...423...426 AND 434. SOUTH TO SOUTHWEST WINDS 15-25 MPH WITH GUSTS OF 30-35 MPH WILL DEVELOP THIS MORNING AND CONTINUE INTO THIS EVENING ACROSS PORTIONS OF NORTHERN AND WEST-CENTRAL UTAH. IN ADDITION TO THE STRONG WINDS...THE RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT ACROSS THE WARNING AREA. THIS COMBINATION OF STRONG WINDS AND LOW HUMIDITY WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 102025 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 225 PM MDT FRI AUG 10 2007 UTZ421-111100- /O.EXB.KSLC.FW.W.0027.000000T0000Z-070812T0400Z/ CACHE VALLEY- 225 PM MDT FRI AUG 10 2007 ...RED FLAG WARNING IN EFFECT UNTIL 10 PM MDT SATURDAY FOR STRONG SOUTH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 421... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT UNTIL 10 PM MDT SATURDAY FOR THE CACHE VALLEY. SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH WILL CONTINUE INTO THIS EVENING THEN DIMINISH. WINDS WITH SIMILAR SPEEDS ARE EXPECTED TO PICK UP AGAIN LATE SATURDAY MORNING AND CONTINUE INTO SATURDAY EVENING. IN ADDITION TO THE STRONG WINDS...THE RELATIVE HUMIDITY WILL REMAIN BELOW 15 PERCENT THROUGH THIS EVENING THEN DROP BELOW 15 PERCENT AGAIN AROUND NOON SATURDAY THROUGH SATURDAY EVENING. THIS COMBINATION OF STRONG WINDS AND LOW HUMIDITY WILL CREATE SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-426-434-111100- /O.EXT.KSLC.FW.W.0027.000000T0000Z-070812T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- WASATCH MOUNTAINS NORTH OF I80- WEST CENTRAL DESERTS AND MOUNTAINS- 225 PM MDT FRI AUG 10 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM MDT SATURDAY FOR STRONG SOUTH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 420-423-426-434... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM MDT SATURDAY FOR PORTIONS OF NORTHWEST UTAH INCLUDING THE NORTHWEST DESERTS...THE CENTRAL WASATCH FRONT AND TOOELE VALLEY...AND THE NORTHERN WASATCH MOUNTAINS. SOUTH TO SOUTHWEST WINDS 15-25 MPH WITH GUSTS OF 30-35 MPH WILL CONTINUE INTO THIS EVENING ACROSS THESE AREAS THEN DIMINISH. WINDS OF SIMILAR SPEEDS ARE EXPECTED TO DEVELOP AGAIN BY LATE MORNING SATURDAY AND CONTINUE INTO SATURDAY EVENING. IN ADDITION TO THE STRONG WINDS...RELATIVE HUMIDITIES WILL REMAIN BELOW 15 PERCENT ACROSS THE WARNING AREA INTO THIS EVENING AND DROP BACK TO THESE LEVELS AGAIN AROUND NOON SATURDAY. THIS COMBINATION OF STRONG WINDS AND LOW HUMIDITY WILL CREATE SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 110858 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 258 AM MDT SAT AUG 11 2007 UTZ420-421-423-426-434-112100- /O.CON.KSLC.FW.W.0027.000000T0000Z-070812T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-CACHE VALLEY- SALT LAKE AND TOOELE VALLEYS-WASATCH MOUNTAINS NORTH OF I80- WEST CENTRAL DESERTS AND MOUNTAINS- 258 AM MDT SAT AUG 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...421...423...426 AND 434... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...421...423...426 AND 434. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH THIS AFTERNOON INTO THIS EVENING THEN DIMINISH. IN ADDITION TO THE STRONG WINDS...THE RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT LATE THIS MORNING AND CONTINUE AT VERY LOW LEVELS INTO THIS EVENING. THIS COMBINATION OF STRONG WINDS AND LOW HUMIDITY WILL CREATE SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 112031 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 231 PM MDT SAT AUG 11 2007 UTZ420-421-423-426-434-120400- /O.CON.KSLC.FW.W.0027.000000T0000Z-070812T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-CACHE VALLEY- SALT LAKE AND TOOELE VALLEYS-WASATCH MOUNTAINS NORTH OF I80- WEST CENTRAL DESERTS AND MOUNTAINS- 231 PM MDT SAT AUG 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 420-421-423-426-434... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR PORTIONS OF NORTHERN AND WESTERN UTAH INCLUDING FIRE WEATHER ZONES 420-421-423-426-434. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS 30 TO 35 MPH WILL CONTINUE INTO THIS EVENING THEN DIMINISH. IN ADDITION TO THE STRONG WINDS...THE RELATIVE HUMIDITY WILL REMAIN BELOW 15 PERCENT INTO THIS EVENING AS WELL. THIS COMBINATION OF WIND AND LOW HUMIDITY WILL CREATE SEVERE FIRE WEATHER CONDITIONS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Aug 9, 10:05 AM MDT, 4 hours 59 minutes earlier.
Area forecast discussion, Aug 9, 10:05 AM MDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1005 AM MDT THU AUG 9 2007 .SYNOPSIS...A DRY SOUTHWEST FLOW WILL REMAIN ACROSS THE REGION THROUGH FRIDAY. MOISTURE WILL RETURN TO UTAH SATURDAY AND REMAIN ACROSS THE REGION THROUGH MIDWEEK. && .DISCUSSION...SUNNY SKIES ARE WIDESPREAD ACROSS THE REGION THIS MORNING. A RELATIVELY WELL DEFINED VORT MAX IS MOVING ACROSS NEVADA AT THIS TIME. THIS SHORTWAVE IS EXPECTED TO WEAKEN AS IT CROSSES NEVADA LATE THIS MORNING INTO THIS AFTERNOON. THIS WAS PICKED UP WELL BY BOTH THE 12Z NAM AND THE 12Z GFS. WATER VAPOR IMAGERY INDICATES SOME MID-LEVEL MOISTURE REMAINS ACROSS MAINLY THE NORTHERN HALF OF UTAH THIS MORNING. THIS MOISTURE...IN ASSOCIATION WITH THE SHORTWAVE SHOULD BE ENOUGH TO DEVELOP MAINLY HIGH BASED THUNDERSTORMS OVER THE HIGHER TERRAIN THIS AFTERNOON. UPDATED TO ADD A CHANCE OF DRY THUNDERSTORMS WITH GUSTY WINDS TO THE NORTHERN WASATCH MOUNTAINS AND TO INCREASE SKY COVER OVER EXTREME SOUTHWESTERN WYOMING. AS THE MEAN RIDGE MOVES WEST SATURDAY...EXPECT MID-LEVEL MOISTURE TO INCREASE ACROSS MUCH OF THE REGION. BOTH GFS/EC INDICATE THIS PATTERN WILL BE PERSISTENT THROUGH MID-WEEK NEXT WEEK. && .AVIATION...GUSTY SOUTH WINDS ARE EXPECTED TO DEVELOP BY LATE MORNING AT KSLC...AND CONTINUE THROUGH THE AFTERNOON. THIS SHOULD DELAY THE WIND SHIFT TO NORTHWEST ASSOCIATED WITH THE PASSING LAKE BREEZE UNTIL AT LEAST 22Z. THERE IS A 30 PERCENT CHANCE THIS WIND SHIFT WILL NOT OCCUR TODAY. && .FIRE WEATHER...A WEAK STORM SYSTEM MOVING THROUGH THE AREA WILL BRING GUSTY SOUTH TO SOUTHWEST WINDS TO PORTIONS OF THE FIRE DISTRICT TODAY. A FEW SPOTS OVER THE WESTERN VALLEYS AND SOUTHWEST UTAH WILL SEE GUSTS GREATER THAN 30 MPH THIS AFTERNOON. HUMIDITIES REMAIN VERY LOW ACROSS THE FIRE DISTRICT...BUT CURRENTLY FUELS DO NOT REMAIN CRITICAL ENOUGH TO WARRANT A RED FLAG WARNING. WINDS WILL DECREASE SLIGHTLY TOMORROW THROUGH THE WEEKEND. ISOLATED DRY THUNDERSTORMS CAN BE EXPECTED OVER THE HIGH TERRAIN TODAY AND TOMORROW BEFORE MOISTURE INCREASES THIS WEEKEND...WHICH COULD RESULT IN GREATER COVERAGE OF DRY THUNDERSTORMS. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...C.SMITH FIRE WEATHER/AVIATION...CHENG FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Aug 9, 6:15 AM MDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 615 AM MDT THU AUG 9 2007 UTZ009>011-517-518-101300- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS- 615 AM MDT THU AUG 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... NORTHERN UTAH AND SOUTHWEST UTAH. .DAY ONE...TODAY AND TONIGHT A WEAK SYSTEM ALOFT HAS THE POTENTIAL TO DEVELOP ISOLATED HIGH BASED THUNDERSTORMS OVER THE HIGHER TERRAIN OF UTAH LATE THIS AFTERNOON INTO THIS EVENING. THESE STORMS WILL PRODUCE BOTH DRY LIGHTNING AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DRIER CONDITIONS WILL OCCUR FRIDAY BUT THEN MOISTURE WILL INCREASE SATURDAY AND PREVAIL ACROSS THE REGION THROUGH WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Nearby
Red Flag Warnings in Utah, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.